# SDR UALA2013061304069

- Difficulty date: June 12, 2013
- Submitted: June 21, 2013
- Operation: Air carrier
- Aircraft: N670UA
- Make and model: Boeing 767322
- Aircraft serial: 29240
- Aircraft time: 49,674 hours, 12,523 cycles
- Engine: Pwa PW4052
- System (JASC): 2300 · Communications System
- Part: Warning Message
- Condition: Malfunctioned
- Location: Satcom
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

SATCOM HIGH GAIN STATUS MESSAGE WILL NOT ERASE.  PERFORMED FIM 23-25-00, NO FAULT. BITE OK.
